Advances in Differential Equations

Existence of strong solutions in a larger space for the shallow-water system

Frédéeric Charve and Boris Haspot

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is dedicated to the study of both viscous compressible barotropic fluids and Navier-Stokes equations with dependent density, when the viscosity coefficients are variable, in dimension $d\geq2$. We aim at proving the local and global well-posedness for respectively large and {small initial data having critical Besov regularity, and more precisely we are interested in extending the class of initial-data velocity when we consider the shallow-water system, improving the results in [17] and [15]. Our result relies on the fact that the velocity $u$ can be written as the sum of the solution $u_{L}$ of the associated linear system and a remainder velocity term $\bar{u}$; then in the specific case of the shallow-water system the remainder term $\bar{u}$ is more regular than $u_{L}$ by taking into account the regularizing effects induced on the bilinear convection term. In particular we are able to deal with initial velocity in $\dot{H}^{\N-1}$ as Fujita and Kato for the incompressible Navier-Stokes equations (see [12]) with an additional condition of type $u_{0}\in B^{-1}_{\infty,1}$. We would like to point out that this type of result is of particular interest when we want to deal with the problem of the convergence of the solution of compressible system to the incompressible system when the Mach number goes to $0$.

Article information

Source
Adv. Differential Equations Volume 17, Number 11/12 (2012), 1085-1114.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355702939

Mathematical Reviews number (MathSciNet)
MR3013413

Zentralblatt MATH identifier
06120662

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30]

Citation

Charve, Frédéeric; Haspot, Boris. Existence of strong solutions in a larger space for the shallow-water system. Adv. Differential Equations 17 (2012), no. 11/12, 1085--1114. https://projecteuclid.org/euclid.ade/1355702939.


Export citation